Constant PVC's

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Browneyes31
New Member


Date Joined Apr 2007
Total Posts : 15
   Posted 12/12/2009 10:27 AM (GMT -7)   
hi -
 
I have been having constant pvc's for over a month.  I have gone to the ER twice and had EKG's, blood work, and wore a monitor.  All test results were healthy heart, everthing is normal.  I am now going to a cardiologist, who has me scheduled for a stress test on Monday.  I know I am very anxious about all of this, and one doctor prescribed ativan for nighttime.  I find that I do not like the way I feel in the morning, but it does help me sleep.  My cardiologist prescribed atenolol, but I'm not seeing any real help.  Any thoughts or helpful suggestions would be appreciated.  Thanks!

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 489
   Posted 12/13/2009 11:34 AM (GMT -7)   

Hi Browneyes31 ---

I get EXACTLY what you have---mine are PAC...and...some "runs"...of SVT--

I take "Tenormin"..(atelenol)---25mg....once/day-

See my post at the top of the page..--I explain how I feel-!

It's frustrating..& scary...but...reallysmhair -NOT dangerous!     Try to relax...meditate...cut out caffeine...alcohol....& any smoking-!   Atelenol is good--maybe your Dr. May want to increase the dose!

HOW much are YOU taking...per day?  Get back--Regards--Robertsmile

 


Browneyes31
New Member


Date Joined Apr 2007
Total Posts : 15
   Posted 12/16/2009 8:27 PM (GMT -7)   
Thanks for the reply.  I have been having fewer episodes over the last few days, which is a good thing.  I had a stress test and everything came back normal.  The atenolol (25 mgs) didn't sit very well with my stomach, so my Dr told me to stop and I am not on anything else.  I had some major stress issues over the late summer and fall, and my cardiologist and pcp are both leaning toward stress as the cause.  I have cut out the caffeine, alcohol, etc and have added relaxation, exercise, trying to eat better and watching my weight.  This past weekend was rough, because they were non-stop, but all of a sudden, they decided to settle down somewhat.  I am not going to knock it, but I feel better. 

ksbonneau
New Member


Date Joined Jan 2010
Total Posts : 1
   Posted 1/29/2010 2:40 PM (GMT -7)   
I am 33yr old female who has suffered with PVC's since I was teenager. I was 23 when I was diagnoised with PVC's however the doctor put me on Toprol and saw no reason for me to be concerned with it. I have noticed my PVC's were starting off as to maybe a handful a year, then one or two every few months, next thing I know it was happening once a week and then daily, the scariest part was when I started having several a day.... that freaked me out. I have had all kinds of strange heartbeats. Flutters/feels like its going to stop/flip flops/strong beats/racing heartbeat, you name I have had it. I finally got sick of getting nowhere with my cardiologist went to another one that was listed as a top Cardiologist in Texas. This doctor sat down and talked to me, we went over all my symptoms, medications, a basic exam, she believes I have Mitral Valve Prolapse. With this being said she took me off Toprol because she said current studies are showing that Toprol worsens palpitations of those that suffer from Palpitations. I have been off toprol for a few days now, I am hoping this and regular exercise as my cardiologist stated will show a difference in having heart palpitations. OH another reason why I think she is in tune with her patients is because her daughter has been diagnoised with Mitral Valve Prolaspe. Its good to find a doctor who will take time to listen to you!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/30/2010 3:46 PM (GMT -7)   
ksbonneau


Hello and welcome to HealingWell. Thank you for sharing your story with us and you are so right.............finding a physician you can build a trusting relationship with is so important to your health and well being.



Again welcome,



Kitt

vikx
New Member


Date Joined Jan 2010
Total Posts : 9
   Posted 2/1/2010 11:37 PM (GMT -7)   
My heart has been driving me nuts for several weeks now. Had an EKG today which came back good and showed PVCs. Luckily, my heart was doing it's flip flop thing when I was there. They got to see everything and said the PVCs were not the serious kind even tho they can be disconcerting. So now I learn to live with them. I also have some chest pain which might or might not be related.

One suggestion was to stop taking my B complex supplement. I found this odd but it helped today. hmmm. Also had bloodwork to determine potassium and magnesium levels. (I take those too) My doc also wanted a thyroid study. All in all, I thought the visit was very thorough and might yield some answers.

These PVCs are scarey. I'm relieved that, so far, they are not life threatening but it has certainly made me aware.

taxman
New Member


Date Joined Apr 2010
Total Posts : 4
   Posted 4/18/2010 6:23 PM (GMT -7)   
I have PVC's and SVT's as well;   they're not fun, I can relate to that.   I've been seen by my doctor, had a nuclear stress test, and they found everything "normal".   I'm on 50mg Metroprolol once a day---they help, but don't eliminate the spells completely.   At times, they scare the hell out of me, but my doctor said that he's seen teenagers get them.    I don't smoke anymore, so that helps, but i still drink coffee, although I have cut back to half-caff.   Usually 2-3 cups a day.  
 
I get dizzy spells and lightheaded with my episodes.    Scary, but I've learned to live with them for the most part.    Does anyone else ever feel this way?  (dizzy and lightheaded)

vikx
New Member


Date Joined Jan 2010
Total Posts : 9
   Posted 4/20/2010 12:10 AM (GMT -7)   
I am dizzy and lightheaded as well but have an inner ear disorder...it doesn't seem to be connected to the heart episodes.

The PVCs really get me if I relax after dinner. My heart will hit a hard beat enough to move my body. Sort of a jerk; sometimes my head will turn a little. The chest pain is intermittent. It's hard to believe this is "normal". I never get short of breath when running up stairs or anything. Heart jerks are always when I'm resting.

Haven't taken vitamin B in some time. PVCs slowed a bit when I first quit but now are back with a vengence.

erwin.zeez
New Member


Date Joined Apr 2010
Total Posts : 1
   Posted 4/29/2010 4:13 AM (GMT -7)   
When I went thru that the first thing the Doctor asked was did I drink carbonated beverages. I don't. He said not to drink them as they were only temporary relief at most and all they did was add more CO2 to the stomach. No gum chewing, no straws, no hard candy or anything that might take in more air. Burping is usually caused by air swallowing or carbonated beverages. Milk products may cause gas in the intestines but it isn't usually the kind you burp out. It goes the other way. I am surprised the simethicone didn't help even though I have to double up on it. I also use the Heather's Peppermint, fennel, ginger pills and sometimes Maalox Max and they all help. I don't think I would use the carbonated beverages even if you think it helps. It may be compounding the problem long term.


Erwin
Erwin


vikx
New Member


Date Joined Jan 2010
Total Posts : 9
   Posted 4/30/2010 12:24 AM (GMT -7)   
Erwin, I'm very curious. Did your doc say "Air" or excess gas was the cause of the PVCs? I don't think I'm taking anything that would cause excess gas...

clark anderson
New Member


Date Joined May 2010
Total Posts : 1
   Posted 5/2/2010 10:10 PM (GMT -7)   
I wasn't ever suggesting that Cyane has Chiari. Batman asked about it & I answered his question. I have had both CSF leaks (as a result of dural punctures) and Chiari and there is a huge difference between the two IMHO. As far as I understand it, they are the exact opposite as far as symptoms. CSF leaks fairly closely mimic migraines (though without sensitivity to sound & smells plus they improve temporarily with bed rest), whereas Chairi headaches feel quite different from migraines and are easy to diagnose if the person reading the MRI knows what to look for.

Clark
ccna
USA

andwes
Veteran Member


Date Joined Oct 2006
Total Posts : 728
   Posted 6/15/2010 11:32 AM (GMT -7)   
I have been on Toprol for over five years for high blood pressure.  It also seems that it helps with my anxiety and fast heartbeat.  I have had PAC's and PVC's since I was a teenager and oftentimes they would go away for a few years, then return for a few months, then go away again.  In the last four months (I am now 62) they have returned with a vengeance...many, many a day and all different kinds.  I'm wondering now if the long-term use of Toprol has triggered these but I'm afraid to stop taking it because it keeps my blood pressure in check.  Which is more dangerous - having the PVC's or high blood pressure.  I'm confused.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/16/2010 6:59 AM (GMT -7)   
Good Morning ! I am sorry to hear your PACs and PVCs have increased. If this has been going on for 4 months I do feel it is time for you to see your Doctor. I cannot tell you which is more serious High BP or your rhythm problems.



I also think you need to ask your physician about your medication as there are many drugs to choose from for hypertension and perhaps a different one would work better for you now.



Good luck and know we care.



Kindly,

Kitt
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 2:54 AM (GMT -7)
There are a total of 2,903,886 posts in 318,695 threads.
View Active Threads


Who's Online
This forum has 158106 registered members. Please welcome our newest member, Pottybutt.
176 Guest(s), 4 Registered Member(s) are currently online.  Details
polkadotdress, OriolCarol, testuser1234, fiddlecanoe